# SDR HEEA0012447

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 3701020000
- Condition: Damaged
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL COOLER RECEIVED WITH CONCEALED DAMAGE.
